# SDR DALA2023060604575

- Difficulty date: June 4, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N955DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38743
- Aircraft time: 24,403 hours, 11,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2799789) CRACK WEB - INTERCOSTAL LOCATED BTW STA 500E TO STA 500F STR 26R AT FWD CARGO COMPARTMENT. REPLACED WEB LOCATED BTW BS500E TO BS 500F STRINGER 26R AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-10-02 PARAGRAPH 9, AS PER B737-900ER SRM 51-40-02 AND DWG 143A7505.
